# SDR SCNA20170616101

- Difficulty date: June 13, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 34,823 hours, 14,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 967-987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED BETWEEN BS 967 - 987, RBL 16.  BLENDED CORROSION AND FOUND 100% MAT. LOSS.  LOCATED, DRILLED, AND INSTALLED A NEW FLOOR SUPPORT.
